# SDR UALA2010080502841

- Difficulty date: August 4, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 71,103 hours, 20,608 cycles
- Engine: Pwa PW2040
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Damaged
- Location: Rt Wing Te Flaps
- Component: Flap
- Component part number: 113N2800104
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT T/E INBD AFT FLAP NEEDS REPLACEMENT.  REPLACED RT INBD T/E AFT FLAP ASSY IAW MM.  INSTALLED T/E FLAP CANOE FAIRING. ADJUSTED FIT-FAIR.
